How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 32776
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

I went thru menopause at least 5 years ago and have not had

Customer Question

I went thru menopause at least 5 years ago and have not had hot flashes since. Recently, I break into a sweat all over at least 3 times a day and I'm wondering if it could be the 2 medications I'm taking Duloxetine HCL DR 30mg and Buproprion HCL SR 200 mg. The bupropion I've been on for years but the other for only about 4-6 months.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take those 2 that I mentioned. The only time I had a allergic reaction was after delivery they gave me morphine.
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 2 months ago.

Hello I'm Dr Chip

Most likely the duloxetine is the culprit here

That said, you should still have this checked out with a look at your thyroid function since it could be from a hyperfunctioning thyroid gland

Please let me know if you need any more information